# SDR SWAA2025051255366

- Difficulty date: April 20, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 45,385 hours, 27,622 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR VB LAV SERVICE DOOR HAS SPOT OF CORROSION ON INNER SURFACE<[01] CR VB LAV SERVICE DOOR HAS SPOT OF CORROSION ON INNER SURFACE [TTG8Q00ZYZ5U];[02] REMOVED AND REPLACED LAV SERVICE DOOR IAW B737-700 AMM 52-49-07-400-801; 20-50-11-910-801; & AIPC 52-49-07-01;[03] REMOVED AND REPLACED LAV SERVICE DOOR IAW B737-700 AMM 52-49-07-400-801; 20-50-11-910-801; & AIPC 52-49-07-01
